# SDR 2004UALA00197

- Difficulty date: March 7, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 33,068 hours, 12,024 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO LEFT MAIN GEAR NOT LOCKED INDICATION.  REPLACED MLG UPLOCK ASSEMBLY  AND PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR.
